# SDR CA150602018

- Difficulty date: May 30, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE0607B01
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT WAS CLIMBING THROUGH 13,000 FT, WHEN THE CREW REPORTED SMOKE IN THE COCKPIT AND REQUESTED TO RETURN TO DEPARTURE.  THE ACFT LANDED SAFELY BACK ON RUNWAY 23R ABOUT 20 MINUTES AFTER DEPARTURE.  OPERATOR CONFIRMED THAT IT WAS RELATED TO A BAD LAVATORY EXHAUST FAN, THE LAVATORY HAS BEEN PLACED UNDER MEL.
